# SDR YENA2023100901206

- Difficulty date: October 8, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N632JB
- Make and model: Airbus A320-232
- Aircraft serial: 02647
- Aircraft time: 67,034 hours, 23,786 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#894, EWR-STI. ' FA'S REPORTED STRONG DIRTY SOCK SMELL ON FINAL STATED REALLY STRONG IN THE AFT C THEN FWD CABIN; COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION B1. ODOR ISOLATED TO THE APU, APU PLACED ON MEL SEE ITEM 2.'
